# SDR DALA2016071805437

- Difficulty date: July 18, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,942 hours, 30,447 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BULKHEAD DIVISOR SUPPORT, STA Y=655, X=22Z=-10 AT FORWARD CARGO COMPARTMENT.  BULKHEAD DIVISOR SUPPORT STA Y=655, X=22 Z=-10 WAS REPAIRED WITH ER/A 547883-14, REV ORIGINAL AND ETI-17-16-093.  CRACK 0.187" WEIGHT REPAIR, PARTS 0.32LB.  ASSOCIATED ER/A 00-547883, ADDED FOR AC 9517.
